Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response-psunarizing wdtony

Posted by Lou Pilder on May 15, 2011, at 7:54:58

In reply to Re: Permanent side effects from antidepressants, posted by wdtony on May 10, 2011, at 15:00:24

> Yes I had serotonin syndrome from one 10mg lexapro pill. I took it in 2006 and it is now 2011 and I still have all the symptoms you described. It is possible to have serotonin syndrome and not be in an ER..... the symptoms are more like "due to serotonin syndrome" than being it itself but this might be a definitive issue of placing a title on the actual nerve damage caused by the ssri. But this did happen to me specifically due to the lexapro. I am surprised that I never committed suicide, the akathisia is horrible, even years later. I still have weird attacks. wdtony@hotmail.com

wdtony,
You wrote,[...had serotonin syndrome..still have all the symptoms...nerve damage caused by the SSRI...due to Lexapro...suprised that I never commited suicide..akathesia is horrible...weird attacks...].
I have studied these drugs from the aspect of the chemical actions that they can induce to one's nervous system as {nerve agents}. I am prohibited from posting here what could IMHO save lives and prevent one from getting a life-ruining condition from these chemicals in the psychotropic drugs promoted by psychiatry as seen in their advertisments on television and in periodicals and by members here. The content would include the historical development of {nerve agents} and the regime that used psychiatrists in the murder of 1 1/2 million Jewish children. I am further prohibited from posting here the foundation of Judaism in revlation to that it has been revealed to me a commandment that I {redacted by respondent}. That revelation IMHHO could have the potential to save lives if I was permitted to post it here.
There is also another prohibition to me here from posting where you could find this information. But you have posted here something that I think could go a long way to save lives and prevent others from getting a life-ruining condition. So if you could continue, I would be delighted to read your further posts.
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:798761
URL: http://www.dr-bob.org/babble/20110515/msgs/985361.html